MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP RAPIDE ANCHOR W/ORTHOCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP RAPIDE ANCHOR W/ORTHOCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 210711
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by a healthcare professional in switzerland that during a shoulder repair procedure on (b)(6) 2023, a lupine loop rapide anchor w/orthocord device was used.According to the report, the orthocord suture and the suture loop came out of the patient while the anchor stayed in the bone.It was reported that it seemed that a small part of the anchor was broken where the suture loop went through.It was reported that the event occurred during a mini-open subpectoral lbs-tenodesis.It was reported that the broken anchor remained in the patient, and that there was no attempt made to remove it.It was unknown how the procedure was completed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : the device's suture was received and evaluated.Upon visual inspection, it could be observed that the suture is in used condition, rests of biological matter on the suture can be observed.The suture has no fraying, and it has no structural anomalies.The inserter and the anchor were not returned.A manufacturing record evaluation was performed for the finished device lot number: 9l60748, and no non conformances were identified.As part of mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.The possible root cause of this failure can be attributed to bending force applied to the inserter while the anchor was inserted into the bone hole.As per ifu 109002; do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.Excessive tension may overload the anchor or suture.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
LUPINE LOOP RAPIDE ANCHOR W/ORTHOCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16978128
Report Number1221934-2023-02069
Device Sequence Number20453251
Product Code MAI
UDI-Device Identifier10886705001095
UDI-Public10886705001095
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number210711
Device Catalogue Number210711
Device Lot Number9L60748
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2023
Supplement Date Received by Manufacturer06/13/2023
06/16/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/14/2023
06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown